Need info on lexapro&mirtazapine

Discussion in 'Fibromyalgia Main Forum' started by chewie, Apr 15, 2003.

  1. chewie

    chewie New Member

    HI, I was on lexapro 10 mg 1 x aday . Now on 2 x's aday as of today also dr. put me on mirtazapine 15 mg 1 x aday at night. Any one have any info. Also the lexapro make you gain weight as I have GAINED & pounds in 2 weeks after taking this med. also what can I execpt from mirtazapine? Love Joyce
  2. layinglow

    layinglow New Member

    Chewie, I can only give you input on Lexapro.
    I found it immediately helped me--I am very pleased with it. I have had no side effects such as grogginess, sleepiness, weight gain, etc. I have had weight gain with other antidepressants, but not this one.
    I feel like a new person, with a new outlook, and my only sorrow is that I did not ask for help sooner.
    I am going on two months of lexapro now--and couldn't be more pleased.
    LL

    In hindsight, I did want to add that this is one of the newer SSRI's, and indications are that it has better attributes than some of the others. I do know that I intend on taking this short term though, due to the detrimental effects of long term SSRI usage. When the time comes I will wean myself slowly, and see how I am coping with the chronicity of these disorders.[This Message was Edited on 04/16/2003]